# SDR AALA202111080427

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737*
- Aircraft serial: 44473
- Aircraft time: 1,931 hours, 810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS ON 17ABC ARE DISPLACED FROM SEAT AND ARE HANGING DOWN. REMOVED AND REPLACED 17ABC EMERGENCY LIGHT SHROUD PER CMM 25-23-67.
